# SDR UIEA2018082101755

- Difficulty date: August 20, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 102,976 hours, 19,799 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 2401
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"LT PACK TEMP" EICAS AFTER LEVEL OFF AT FL 360. ACCOMPLISHED QRH, PACK SELECTED TO STBY N AND EICAS PACK INOP LIGHT EXTINGUISHED. REMOVED AND REPLACED LT PACK TEMP CONTROL VALVE IAW AMM 21-51-12. OPS CHECK GOOD. A/C OK FOR SERVICE.
